# SDR UHLA2013082300478

- Difficulty date: August 26, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N861RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000094
- Aircraft time: 23,399 hours, 13,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPS CHECK PERFORMED ON EMERGENCY EXIT SIGN AT BOTTOM OF R2 DOOR, OPS TEST FAILED.  R & R EMERGENCY EXIT SIGN AT BOTTOM OF DOOR.
